# SDR AALA201506089005

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: C1027
- Condition: Unserviceable
- Location: R1 Door
- Part time: 12,639 hours, 4,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE, SAFETY IS BROKEN ON PAWL.  REPLACED THE R1 DOOR EMER ESCAPE SLIDE.
